# SDR DALA2023032302227

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 92,893 hours, 42,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 SPLICE CHANNELL UPPER FLANGE DAMAGED STR 30 STA 1460". CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/007 00007 ENSURED SPLICE CHANNELL REPLACED PER ER/A 607130-14 REV. ORIG. FUSELAGE / STA. 1460 / STRINGER 30. PERMANENT REPAIR INSTRUCTIONS. REPAIR COMPLETED ON N/R 14. (2683292)
